MAUDE Adverse Event Report: ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR,SURGICAL

ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR,SURGICAL
Model Number BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/29/2024, it was reported by a distributor via (b)(4) that an ar-7300rbe burr was causing debris as soon as it made contact with bone.Broken pieces fully retrieved.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18902989
Report Number1220246-2024-01460
Device Sequence Number15767052
Product Code GFF
UDI-Device Identifier00888867041967
UDI-Public00888867041967
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,RND,SJ,8 FLUT 3.0MMX 7CM
Device Catalogue NumberAR-7300RBE
Device Lot Number15102093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown